# SDR UALA2010102603961

- Difficulty date: October 26, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 67,542 hours, 25,597 cycles
- Engine: Pwa PW2037
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 24622376005
- Part serial: 267
- Condition: Odor
- Location: Nr 6
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANT REPORTED SMELLING ELECTRICAL ODOR VICINTY OF OVERHEAD MONITOR BY ROW 19.  SECURED POWER TO MONITOR. WHEN VIDEO SYSTEM TURNED OFF ODOR WAS NO LONGER PRESENT. NR 6 MONITOR INOPERATIVE, TURNED MONITOR OFF AND CAP AND STOWED THE CONNECTOR. OPERATED VIDEO SYSTEM WITH NO ODORS NOTED. REPLACED MONITOR. OPERATES NORMALLY.
